# SDR VTZA96262

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Triple Gauge
- Part number: 696225
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT NR 6383 - IAD-CMH - DURING CLIMB, MADE A UNSCHEDULED LANDING DUE TO THE LEFT ENGINE HIGH OIL TEMP INDICATION.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL TEMP INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
